# SDR AALA20170109001

- Difficulty date: January 8, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 23,793 hours, 9,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY EXIT IDENTIFIER LIGHT AT R2 DOOR IS BROKEN. REMOVED AND REPLACED LIGHT ASSEMBLY IAW 33-51-01. OPERATIONAL CHECK GOOD.
